# SDR UALA2010091603464

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 71,276 hours, 20,576 cycles
- Engine: Pwa PW2040
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Actuator
- Part number: S343T00339
- Part serial: 243056
- Condition: Reads High
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOTAL FUEL DIFFERS FROM FMC QTY WITH NORMAL FLOW.  RT FUEL QTY GAUGE READS 1500 LBS HIGH AT QTYS LESS THAN 28000 LBS TOTAL.  AFT CROSSFEED VALVE ACTUATOR RUNS BUT WILL NOT DRIVE VALVE.  WILL NEED ACTUATOR. EXISTING ACTUATOR, DATA PLATE FELL OFF (PN S343T003-14) (SN N82284). REPLACED AFT CROSSFEED ACTUATOR AND CHECKS OK.  REPLACED FUEL QTY IND ASSY FUEL QTY SYS. TESTED NORMAL.  REQUEST OUT-BOUND CREW COMMENT. REOPENED BY OPBLM ON 14SEP10 FOR: PROBLEM STILL THERE.  BITE CHECK FUEL QTY PROCESSOR AND FOUND RT MAIN TANK COMP OPEN LO Z OR HI Z WIRE. FAULT ACTIVE.  WILL NEED TANK ENTRY.  REPLACED FUEL QTY PROCESSOR IAW MM.  FUELING PANEL INDICATORS AND FLIGHT DECK CHECK OK.
